Novel panel cointegration tests emending for cross‐section dependence with N fixed
Kaddour Hadri (),
Eiji Kurozumi and
Yao Rao ()
Econometrics Journal, 2015, vol. 18, issue 3, 363-411
Abstract:
In this paper, we propose new cointegration tests for single equations and panels. In both cases, the asymptotic distributions of the tests, which are derived with N fixed and T → ∞ , are shown to be standard normals. The effects of serial correlation and cross‐sectional dependence are mopped out via long‐run variances. An effective bias correction is derived, which is shown to work well in finite samples, particularly when N is smaller than T. Our panel tests are robust to possible cointegration across units.
Date: 2015
References: Add references at CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://hdl.handle.net/10.1111/ectj.12054
Related works:
Working Paper: Novel Panel Cointegration Tests Emending for Cross-Section Dependence with N Fixed (2014) 
Working Paper: Novel Panel Cointegration Tests Emending for Cross-Section Dependence with N Fixed (2013) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:emjrnl:v:18:y:2015:i:3:p:363-411
Ordering information: This journal article can be ordered from
http://onlinelibrary ... 1111/(ISSN)1368-423X
Access Statistics for this article
Econometrics Journal is currently edited by Jaap Abbring, Victor Chernozhukov, Michael Jansson and Dennis Kristensen
More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().